# SDR R61A201207200381

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE SPAR 2 RIB 10 ON LEFT WING CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING SPAR 2 RIB 10 IAW EMB 175 SRM 51-40-02, 51-43-02, 51-43-01, AND 51-21-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
